Book Cover
E-journal

Title Journal of mathematical modelling and algorithms in operations research
Published [Heidelberg, Germany] : Springer, 2013-
Began with Volume 12, issue 1 (March 2013); ceased with volume 14, issue 4 (December 2015)
Online access available from:
ProQuest Central    01 Mar. 2002 - 31 Dec. 2015
View Resource Record  
SpringerLink    01 Jan. 2002 - 31 Dec. 2015
View Resource Record  
SciTech Premium Collection    01 Mar. 2002 - 31 Dec. 2015
View Resource Record  

Copies

Description Online resource
Prior Title Journal of mathematical modelling and algorithms
Notes Description based on: Volume 12, issue 1 (March 2013); title from journal table of contents page (SpringerLink, viewed Nov. 25, 2013)
Latest issue consulted: Volume 14, issue 4 (December 2015) (Feb. 26, 2016)
Subject Mathematical models -- Periodicals.
Mathematics -- Research -- Periodicals.
Genre/Form Periodicals.
Form Electronic journal
LC no. 2013268570
ISSN 2214-2495